# SDR DALA2024090908812

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION WEB FRAME LOCATED FROM FR69 TO FR70 AND STR 23LH AT AFT GALL EY AREA. CORRECTIVE ACTION: REPLACED SUPPORT WEB AND FASTENERS LOC. ON STRINGER 23L BTW FR69 TO FR70 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0545835)
